Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shogun180

First day on accutane (popped whitehead)

Recommended Posts

So it's the day after taking my first accutane pill... and a whitehead was already forming the day before... today it was a full blown ugly ready-to-be-popped sucker.

I know you shouldn't pop while on accutane... but i've only taken one pill and it was REALLY ripe...

should I be okay?

And can I use polysporin on the popped pimple now? Or is polysporin and accutane a no no?

Thanks.

Link to comment
Share on other sites

You'll be fine, don't stress it.

I used to pop all the time on accutane (and still do).

I mean...I wouldn't recommend it, but it won't be that bad.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×